Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jean-Dominique Deuschel and Daniel W. Stroock
Title: Large deviations
Additional book information: Academic Press, New York, 1989, 300 pp., $34.95. ISBN 0-12-213150-9.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: S.R.S. Varadhan
Journal: Bull. Amer. Math. Soc. 24 (1991), 448-451
DOI: https://doi.org/10.1090/S0273-0979-1991-16064-7